Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 53, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 19, 2016, 3:49 PM EDT. It took effect at Oct 20, 2016, 12:00 PM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2016, 3:49 PM EDT (19:49 UTC)
- In effect from
- Oct 20, 2016, 12:00 PM EDT
- Expired
- Oct 22, 2016, 10:00 AM EDT
- In force
- 46 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
758 WHUS73 KIWX 191949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 PM EDT WED OCT 19 2016 LMZ043-046-200400- /O.NEW.KIWX.SC.Y.0053.161020T1800Z-161021T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 349 PM EDT WED OCT 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 5 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 5 PM EDT FRIDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS BEGINNING THURSDAY AFTERNOON WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
553 WHUS73 KIWX 200206 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1006 PM EDT WED OCT 19 2016 LMZ043-046-201000- /O.CON.KIWX.SC.Y.0053.161020T1800Z-161021T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1006 PM EDT WED OCT 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THURSDAY TO 5 PM EDT FRIDAY... * WINDS: NORTH WINDS 10 TO 20 KNOTS BEGINNING THURSDAY AFTERNOON WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
874 WHUS73 KIWX 200858 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EDT THU OCT 20 2016 LMZ043-046-201700- /O.EXT.KIWX.SC.Y.0053.161020T1600Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 5 AM EDT SATURDAY. * WINDS: NORTH INCREASING TO 10 TO 20 KNOTS THIS MORNING...THEN TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS. NORTH WINDS 10 TO 20 KNOTS TONIGHT DIMINISHING TO 10 TO 15 KNOTS FOR FRIDAY. * WAVES: 1 TO 3 FEET BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND CONTINUING TONIGHT. WAVES 4 TO 7 FEET FRIDAY SUBSIDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
443 WHUS73 KIWX 201946 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 PM EDT THU OCT 20 2016 LMZ043-046-210400- /O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 346 PM EDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SLOWLY DIMINISHING OVERNIGHT TO 10 TO 20 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET AND PERSISTING INTO TONIGHT. WAVES 4 TO 7 FEET FRIDAY SUBSIDING TO 3 TO 6 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
956 WHUS73 KIWX 210135 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 935 PM EDT THU OCT 20 2016 LMZ043-046-211000- /O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 935 PM EDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
220 WHUS73 KIWX 210854 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 454 AM EDT FRI OCT 21 2016 LMZ043-046-211700- /O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 454 AM EDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY DIMINISHING TO NORTHWEST 10 TO 20 KNOTS BY THIS EVENING. * WAVES: 4 TO 8 FEET SUBSIDING TO 4 TO 6 FEET BY THIS EVENING...THEN TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
134 WHUS73 KIWX 211445 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EDT FRI OCT 21 2016 LMZ043-046-212245- /O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 AM EDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY DIMINISHING TO NORTHWEST 10 TO 20 KNOTS BY THIS EVENING. * WAVES: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
934 WHUS73 KIWX 211930 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EDT FRI OCT 21 2016 LMZ043-046-220330- /O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH WIND 5 TO 15 KNOTS * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
410 WHUS73 KIWX 220155 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 955 PM EDT FRI OCT 21 2016 LMZ043-046-220900- /O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 955 PM EDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS: NORTH WIND 10 TO 20 KNOTS * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
888 WHUS73 KIWX 220847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 AM EDT SAT OCT 22 2016 LMZ043-221000- /O.EXP.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI- 447 AM EDT SAT OCT 22 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING. $$ LMZ046-221400- /O.EXT.KIWX.SC.Y.0053.000000T0000Z-161022T1400Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 447 AM EDT SAT OCT 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: NORTH WIND 10 TO 15 KNOTS BECOMING NORTHWEST THIS MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 3:02 PM EDT, 47 minutes earlier.
Area forecast discussion, Oct 19, 3:02 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 302 PM EDT Wed Oct 19 2016 .SYNOPSIS... Issued at 250 PM EDT Wed Oct 19 2016 Clouds will quickly increase across the area into this evening with rain overspreading most areas by Thursday morning. The heaviest amounts of rain are expected to fall mainly along and east of Interstate 69 later tonight into Thursday morning. Cooler air will flow into the area Thursday night with high temperatures Friday afternoon only reaching the lower 50s. Cool and dry conditions continue through the weekend. && .SHORT TERM...(This Evening through Thursday Night) Issued at 250 PM EDT Wed Oct 19 2016 Decent rain event beginning to unfold for at least the southeast half (maybe more?) of the forecast area over the next 12 to 18 hours as low pressure develops and tracks along the frontal boundary that moved through yesterday. Increasing mid level forcing has allowed an extensive area of mid clouds to develop and stream northeast into the region with pockets of showers and thunderstorms affecting east central and southeast Illinois back into SW Missouri. Initial surge of precip will likely stay across mainly SE sections where decreasing condensation pressure deficits will exist as much deeper moisture arrives. Further NW will take a bit more time to saturate with NW extent of this still somewhat questionable with models varying on what will likely end up as a tight gradient for rain/no rain. Have trended pops upwards most areas especially late evening into Thursday morning. For the time being have left thunder out, but certainly possible in SE sections where some elevated instability may allow for pockets of embedded thunder. Rain will begin to exit NW areas slowly through the day with likely to categorical pops warranted SE as low will be slow to depart as upper level trough undergoes a negative tilt. Pops continue far SE into Thursday evening with at least a chance of some lake effect rain showers in the wake of the system late Thurs night into Friday in NW sections. Overnight lows will drop into the 50s with extensive cloud cover in place. Strong cold air advection will arrive by Thursday with highs only climbing a few degrees from overnight lows. && .LONG TERM...(Thursday Night through Wednesday) Issued at 250 PM EDT Wed Oct 19 2016 Drier and cooler air will reside across the region through much of the period as high pressure slowly drifts through the area. Near/slightly below normal temperatures will slowly moderate back above normal by Sunday and into next week as heights slowly increase. Next system may bring some rainfall towards the end of the period. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1259 PM EDT Wed Oct 19 2016 VFR conditions will remain for the rest of the afternoon. Clouds will begin to increase as an upper level disturbance will move northeast from Missouri and the associated precipitation will lead to a decrease in ceilings. VFR for NW Indiana due to the heaviest rain remaining south and east. In eastern portions of Indiana heavier rain will lower ceilings to MVFR conditions with a IFR conditions forecasted on Thursday morning. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...Heidelberger Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 19, 8:08 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 808 AM EDT WED OCT 19 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-201215- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 808 AM EDT WED OCT 19 2016 /708 AM CDT WED OCT 19 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-201215- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 808 AM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY RETURN THURSDAY AFTERNOON INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 5:16 AM EDT | Dense Fog Advisory | IWX | Elkhart, Fulton, LaGrange, Marshall, Pulaski, Starke and 1 more | 3 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.